# SDR GTIA2023041037107

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 19,880 hours, 8,951 cycles
- System (JASC): 7100 · Powerplant System
- Part: Harness
- Condition: Loose
- Location: Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVEL @ FL380 EPR BEGAN TO FLUCTUATE APPROX 1.23 TO 1.29 EP. AS SUCH FUEL FLOW ALSO BEGAN TO CLUXUATE BEWTWEEN 2050 AND 2300 PER SIDE. THIS OCCURED ON BOTH ENGINES CREATING AN ASSYMETRY. ATTEMPTED MANUAL THRUST CONTROL. UNSECCESFUL-VERIFIED INSTALLATION OF EEC WE FOUND ELECTRICAL HARNESS CONNECTORS ON ENG 1 J1 , J2 , J4 AND J7 LOOSE AND ENG 2 ELEC CONNECTORS J1 , J4 AND J5 LOOSE . VERIFIED CORRECT INST OF CONNECTORS IAW AMM 73-22-34 AND PERFORMED OPERATIONAL CHECK OF EEC IAW AMM 73-22-34 AND HIGH POWER TEST IAW AMM 71-00-00. HIGH POWR TEST SUCCESFUL. AIRCRRAFT RETURN TO SERVICE
